×
Welcome - Login and Forum Rules

Our forum is open to Registered Members to post. Please register for more forum features available to you. If you are an existing member please login and click on the category title to post. All content in this Forum, as well as the entire site, will be moderated. This means that anything written will not be posted right away but will first have to pass an approval process. This usually does not take more than 1 to 2 days if not sooner. Not everything that is written will be published on this site. We do not tolerate foul language or obscene imagery. Please keep this in mind when posting. Please limit the size of your post to 500 characters or less.

need help please.

More
10 years 6 months ago #1 by Meg11
Meg11 replied the topic: Re:need help please.
I have never taken the morning after pill but I was offered it. Little did I know I was going to conceive. Had I taken that pill I could have killed my son who is now 2 1/2. There is nothing you can do at this point in regards to if you would have been preg or not and from the sounds of it you dont want or need a baby right now. I would encourage you to call your doctor or the clinic you got them from and ask about side effects and symptoms and make sure that you will be fine and then please please please learn from this!!!! Birth controll, morning after pills and other such things may help you to not get preg but they will not mend your broken heart after you have given yourself over to a guy or many guys. Those things will not keep you from diseases or having rumors spread about you. They will not keep you from feeling empty and lonely or used. They will not keep you from dissapointing your parents or others who love you and look after you. So please reconsider the path you are on right now. I know we have chatted before and if no one else does know that I care for you and so does Jesus. It is never too late to stop and committ your ways to the Lord. He will guide you on to paths that are healthy and good for you. I hope and pray that you will be fine and that your pain will ease up but dont forget the pain entirely let it always remind you of where we can so easily end up when me dont make good choices. Love ya lots ...Meg

Please Log in or Create an account to join the conversation.

More
10 years 6 months ago #2 by xbethx
xbethx created the topic: need help please.
heya, i took the morning after pill the other day and since then i have n=been geting really bad cramps in my belly, they feel like period pains but worse. i have already had my period on the 26th of febuary and it was a bit irregular but i am on the pill. what do you think this could be? could it just be because i took the morning after pill and its working with my body? thanx xbethx

Please Log in or Create an account to join the conversation.

Moderators: Dnash76sugMolly

standupgirl app

Translate Our Page

enes

StandUpGirl Login

Welcome to StandUpGirl